# SDR USAA2012012500007

- Difficulty date: January 24, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 50,051 hours, 7,093 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Fitting
- Condition: Failed
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - ESCAPE SLIDE LOCKING MECHANISM ICE PROTECTION CONTROL UNIT 25DH FAILED BITE TEST ON AFT POSITION.  REPLACED L4 DOOR AFT HEATED FITTING 25DH IAW A330 AMM 52-13-31.  PERFORMED L4 DOOR CONTROL UNIT BITE TEST & ADJUSTED GIRT BAR FITTING IAW A330 AMM 30-46-00 & 52-13-00.
